YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Computational and Nonlinear Dynamics
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Computational and Nonlinear Dynamics
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    On the Use of HalfImplicit Numerical Integration in Multibody Dynamics

    Source: Journal of Computational and Nonlinear Dynamics:;2022:;volume( 018 ):;issue: 001::page 14501
    Author:
    Fang, Luning;Kissel, Alexandra;Zhang, Ruochun;Negrut, Dan
    DOI: 10.1115/1.4056183
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: This work highlights the use of halfimplicit numerical integration in the context of the index three differential algebraic equations (DAEs) of multibody dynamics. Although halfimplicit numerical integration is well established for ordinary differential equations problems, to the best of our knowledge, no formal discussion covers its use in the context of index three DAEs of multibody dynamics. We wish to address this since when compared to fully implicit methods, halfimplicit integration has two attractive features: (i) the solution method does not require the computation of the Jacobian associated with the constraint, friction, contact, or userdefined applied forces; and (ii) the solution is simpler to implement. Moreover, for nonstiff problems, halfimplicit numerical integration yields a faster solution. Herein, we outline the numerical method and demonstrate it in conjunction with three mechanisms. We report on convergence order behavior and solution speed. The Python software developed to generate the results reported is available as open in a public repository for reproducibility studies.
    • Download: (1.598Mb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      On the Use of HalfImplicit Numerical Integration in Multibody Dynamics

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/4288999
    Collections
    • Journal of Computational and Nonlinear Dynamics

    Show full item record

    contributor authorFang, Luning;Kissel, Alexandra;Zhang, Ruochun;Negrut, Dan
    date accessioned2023-04-06T13:03:24Z
    date available2023-04-06T13:03:24Z
    date copyright11/17/2022 12:00:00 AM
    date issued2022
    identifier issn15551415
    identifier othercnd_018_01_014501.pdf
    identifier urihttp://yetl.yabesh.ir/yetl1/handle/yetl/4288999
    description abstractThis work highlights the use of halfimplicit numerical integration in the context of the index three differential algebraic equations (DAEs) of multibody dynamics. Although halfimplicit numerical integration is well established for ordinary differential equations problems, to the best of our knowledge, no formal discussion covers its use in the context of index three DAEs of multibody dynamics. We wish to address this since when compared to fully implicit methods, halfimplicit integration has two attractive features: (i) the solution method does not require the computation of the Jacobian associated with the constraint, friction, contact, or userdefined applied forces; and (ii) the solution is simpler to implement. Moreover, for nonstiff problems, halfimplicit numerical integration yields a faster solution. Herein, we outline the numerical method and demonstrate it in conjunction with three mechanisms. We report on convergence order behavior and solution speed. The Python software developed to generate the results reported is available as open in a public repository for reproducibility studies.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleOn the Use of HalfImplicit Numerical Integration in Multibody Dynamics
    typeJournal Paper
    journal volume18
    journal issue1
    journal titleJournal of Computational and Nonlinear Dynamics
    identifier doi10.1115/1.4056183
    journal fristpage14501
    journal lastpage145017
    page7
    treeJournal of Computational and Nonlinear Dynamics:;2022:;volume( 018 ):;issue: 001
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian